Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Products of EP operators on Hilbert spaces

Author: Dragan S. Djordjevic
Journal: Proc. Amer. Math. Soc. 129 (2001), 1727-1731
MSC (2000): Primary 47A05, 15A09
Published electronically: October 31, 2000
MathSciNet review: 1814103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Hilbert space operator $A$ is called the EP operator if the range of $A$ is equal to the range of its adjoint $A^{*}$. In this article necessary and sufficient conditions are given for a product of two EP operators with closed ranges to be an EP operator with a closed range. Thus, a generalization of the well-known result of Hartwig and Katz (Linear Algebra Appl. 252 (1997), 339-345) is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A05, 15A09

Retrieve articles in all journals with MSC (2000): 47A05, 15A09

Additional Information

Dragan S. Djordjevic
Affiliation: Department of Mathematics, Faculty of Philosophy, University of Niš, Ćirila i Metodija 2, 18000 Niš, Yugoslavia

PII: S 0002-9939(00)05701-4
Keywords: EP operators, generalized inverses
Received by editor(s): May 4, 1999
Received by editor(s) in revised form: September 17, 1999
Published electronically: October 31, 2000
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia